# SDR ASOA201000906

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 13,313 hours, 9,208 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDEWALL AT SEAT 12CD HAS INOP LAMPS.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHTS AS REQUIRED IAW AMM 33-51-05. OPS CHECK GOOD.
